MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. Z.S.G.M. CUTTER 1.5:1 RATIO ( CAUTION: SHARP ); EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. Z.S.G.M. CUTTER 1.5:1 RATIO ( CAUTION: SHARP ); EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00770301500
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the cuts were uneven on one side.During product evaluation, it was found that the unit could not perform a proper mesh and replaced it.There was no information available regarding the patient impact.Due diligence is complete, no further information is available.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record identified the following related repair: tech confirmed the unit's 1.5:1 cutter could not perform a proper mesh and replaced it.The unit was tested, calibrated, and returned to the customer.Review of the device history record identified no deviations or anomalies during manufacturing.The device is used for treatment.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.G2 country: new zealand.

Brand Name
Z.S.G.M. CUTTER 1.5:1 RATIO ( CAUTION: SHARP )
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21657543
Report Number0001526350-2025-00352
Device Sequence Number7535858
Product Code FZW
UDI-Device Identifier00889024375444
UDI-Public(01)00889024375444(11)191022(10)64581482
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00770301500
Device Lot Number64581482
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AUTOCLAVE CASEPN: 00770100300LN, AND SN: UNK.; RATCHET HANDLEPN: 00770102200LN, AND SN: UNK.
Patient SexPrefer Not To Disclose